# SDR REXA2021111700987

- Difficulty date: October 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: SH670390715
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE. FAIRING (191BB/191CB) MID SUPPORT FRAME HAS CORROSION ON ATTACHMENT ANGLE APPROXIMATELY LBL 6 FS 661+90. - REMOVED AND REPLACED ATTACH ANGLE AT FS 661+90 LH SIDE ON MID SUPPORT FRAME IAW CRJ 900 SRM 51-42-11-001-001-A01 AND 51-42-15-001-001-A01. WVAC EMP STAMP # 776 MTC
